MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS

WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS
Model Number G35355
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Common name: mih system, endovascular graft, aortic aneurysm treatment product code: mih.
 
Event or Problem Description
Initial reporter event description: alpha device used for a thoracic aneurysm.Looks like a type 3 endoleak at steepest curve of the arch.Reintervention on (b)(6) 2019 to implant another alpha (zta-p-38-167-w) to seal off leak.The patient no longer has a leak.First implant was tuesday, (b)(6) 2019.The doctor scanned the patient (b)(6) 2019 and saw an endoleak.He wasn¿t sure if it was a type 1a or type 3.He lined the graft with a new alpha on (b)(6) 2019.The patient does not have a leak any more.The graft landed in zone 2, just distal to the carotid artery.Patient outcome: the patient did require additional procedures due to this occurrence: an additional implant of an alpha device was scheduled for (b)(6) 2019 to seal off endoleak.A zta-p-38-167-w was implanted on (b)(6) 2019.Doctor is happy with final result.

Brand Name
ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key9566050
Report Number3005580113-2020-00051
Device Sequence Number19683732
Product Code MIH
UDI-Device Identifier10827002353555
UDI-Public(01)10827002353555(17)221112(10)E3919966
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2020
Report Date (Section F) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2022
Device Model NumberG35355
Device Catalogue NumberZTA-P-36-161-W
Device Lot NumberE3919966
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/16/2019
Event Location Hospital
Date Report to Manufacturer01/08/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/08/2020